Sh:706

Bib entry
@article{Sh:706,
 author = {Shelah, Saharon},
 title = {{Universality among graphs omitting a complete bipartite graph}},
 journal = {Combinatorica},
 fjournal = {Combinatorica. An International Journal on Combinatorics and the Theory of Computing},
 volume = {32},
 number = {3},
 year = {2012},
 pages = {325--362},
 issn = {0209-9683},
 doi = {10.1007/s00493-012-2033-4},
 mrclass = {05C63 (03E04 03E35)},
 mrnumber = {2965281},
 mrreviewer = {P\'eter Komj\'ath},
 doi = {10.1007/s00493-012-2033-4},
 note = {\href{https://arxiv.org/abs/math/0102058}{arXiv: math/0102058}},
 arxiv_number = {math/0102058}
}